# SDR DALA2023101008305

- Difficulty date: October 8, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N920AT
- Make and model: Boeing 717-200
- Aircraft serial: 55083
- Aircraft time: 49,516 hours, 34,548 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ALONG OF TIE TRACK STA 954 TO 1022 LONGERON 28LH AT AFT CARGO IN REF NRC 213. SUMMARY OF NRC 00625: CORROSION LEVEL 2. TIE TRACK STA 954 TO 1022 LONGERON 28LH AT AFT CARGO WAS REPLACED PER DWG 5936663 REV Y AND PER B717-200 SRM 51-41-01-0G. (LP #0007688)
